p-variation for families of local times on lines
Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 171-184.
@article{SPS_2000__34__171_0,
     author = {Kaspi, Haya and Rosen, Jay S.},
     title = {$p$-variation for families of local times on lines},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {171--184},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0957.60086},
     mrnumber = {1768063},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__171_0/}
}
TY  - JOUR
AU  - Kaspi, Haya
AU  - Rosen, Jay S.
TI  - $p$-variation for families of local times on lines
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 171
EP  - 184
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__171_0/
UR  - https://zbmath.org/?q=an%3A0957.60086
UR  - https://www.ams.org/mathscinet-getitem?mr=1768063
LA  - en
ID  - SPS_2000__34__171_0
ER  - 
%0 Journal Article
%A Kaspi, Haya
%A Rosen, Jay S.
%T $p$-variation for families of local times on lines
%J Séminaire de probabilités de Strasbourg
%D 2000
%P 171-184
%V 34
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_2000__34__171_0
Kaspi, Haya; Rosen, Jay S. $p$-variation for families of local times on lines. Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 171-184. http://www.numdam.org/item/SPS_2000__34__171_0/

1. R. Bass, Joint continuity and representations of additive functionals of d-dimensional Brownian motion, Stochastic Process. Appl. 17 (1984), 211-227. | MR | Zbl

2. N. Bouleau and M. Yor, Sur la variation quadratique de temps locaux de certaines semi-martingales, C. R. Acad. Sc. Paris 292 (1981), 491-492. | MR | Zbl

3. H. Federer, Geometric measure theory, Springer-Verlag, New York, 1969. | MR | Zbl

4. W. Feller, An introduction to probability theory and its applications, vol. ii, John Wiley and Sons, New York, 1971. | MR | Zbl

5. M. Marcus and J. Rosen, p-variation of the local times of symmetric stable processes and of Gaussian processes with stationary increments, Ann. Probab. 20 (1992), 1685-1713. | MR | Zbl

6. E. Perkins, Local time is a semimartingale, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 60 (1982), 79-117. | MR | Zbl

7. J. Rosen, p-variation of the local times of stable processes and intersection local time, Seminar on Stochastic Processes, 1991 (Boston), Progress in Probability, vol. 33, Birkhauser, Boston, 1993, pp. 157-168. | MR | Zbl